Alert archive / South Carolina / River Flood Warnings in 2020
River Flood Warning 65, NWS Columbia, SC
NWS Columbia, SC issued this river flood warning at Sep 17, 2020, 9:46 AM EDT for Calhoun County, Lexington County, Richland County, South Carolina. It took effect at Sep 17, 2020, 11:25 AM EDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2020, 9:46 AM EDT (13:46 UTC)
- In effect from
- Sep 17, 2020, 11:25 AM EDT
- Expired
- Sep 18, 2020, 8:58 PM EDT
- In force
- 34 hr
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Calhoun County, SC, Lexington County, SC, Richland County, SC
The radar
The Columbia radar (KCAE), 13 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Congaree River at Carolina Eastman (CEAS1).
- Action stage
- 114 ft
- Minor stage
- 115 ft
- Moderate stage
- 119 ft
- Major stage
- 126 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
198 WGUS42 KCAE 171346 FLWCAE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Columbia SC 946 AM EDT Thu Sep 17 2020 ...The National Weather Service in Columbia has issued a flood warning for the following rivers in South Carolina... Congaree River At Carolina Eastman affecting Calhoun...Lexington and Richland Counties Congaree River At Congaree National Park-Gadsden affecting Calhoun and Richland Counties Stevens Creek Near Modoc affecting Edgefield and McCormick Counties .Heavy rainfall associated with the remnants of Tropical Storm Sally will cause area rivers to reach flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC017-063-079-181346- /O.NEW.KCAE.FL.W.0065.200917T1525Z-000000T0000Z/ /CEAS1.2.ER.200917T1525Z.200920T1200Z.000000T0000Z.UU/ 946 AM EDT Thu Sep 17 2020 The National Weather Service in Columbia has issued a * Flood Warning for The Congaree River At Carolina Eastman * until further notice...Or until the warning is cancelled. * At 8 AM Thursday the stage was 114.2 feet. * Flood stage is 115.0 feet. * Moderate flooding is forecast. * Forecast...The river will rise above flood stage late this morning and continue to rise to near 122.8 feet Sunday morning. * At 119.0 feet...Extensive flooding occurs in the Congaree National Park. Some area farmland is flooded. Minor flooding occurs at the Carolina Eastman Facility. * At 115.0 feet...Flooding occurs in low lying areas of the Carolina Eastman Facility and at the Congaree National Park. && LAT...LON 3396 8100 3387 8092 3379 8097 3394 8106 $$ SCC017-079-181346- /O.NEW.KCAE.FL.W.0066.200917T2000Z-000000T0000Z/ /GADS1.1.ER.200917T2000Z.200921T0000Z.000000T0000Z.UU/ 946 AM EDT Thu Sep 17 2020 The National Weather Service in Columbia has issued a * Flood Warning for The Congaree River At Congaree National Park-Gadsden * from this afternoon until further notice...Or until the warning is cancelled. * At 9 AM Thursday the stage was 14.4 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river will rise above flood stage this afternoon and continue to rise to near 17.9 feet Sunday evening. * At 18.0 feet...Several homes in the Sandy Run subdivision along the river become flooded. At 18 feet the river covers the Weston Lake overlook in the Congaree National Park. Between 18 and 18.5 feet the river begins to cover sections of the elevated boardwalk. * At 17.0 feet...The access road to the Sandy Run subdivision becomes flooded. The lower boardwalk in the Congaree National Park becomes flooded by Cedar Creek. * At 15.0 feet...Flooding begins in the Congaree National Park. This will begin to produce flooding of portions of the lower boardwalk. && LAT...LON 3384 8090 3380 8083 3377 8085 3380 8091 $$ SCC037-065-181346- /O.NEW.KCAE.FL.W.0067.200917T2013Z-200920T1050Z/ /MODS1.2.ER.200917T2013Z.200918T0600Z.200919T1050Z.NO/ 946 AM EDT Thu Sep 17 2020 The National Weather Service in Columbia has issued a * Flood Warning for The Stevens Creek Near Modoc * from this afternoon to Sunday morning...Or until the warning is cancelled. * At 9 AM Thursday the stage was 3.8 feet. * Flood stage is 19.0 feet. * Moderate flooding is forecast. * forecast...The river will rise above flood stage this afternoon And crest around 34.1 feet after midnight tomorrow. The river will fall below flood stage Saturday September 19. * At 35.0 feet...Briggs Road threatened by flood water. * At 28.0 feet...The Garrett Road bridge over Stevens Creek below Clarks Hill will flood. * At 26.0 feet...Low lying and flood prone areas near Martin Town Road become flooded. Residents along Stevens Creek in the Riverhills subdivision should take precautions to protect life and property from flooding waters. * At 19.0 feet...Farmland along Stevens Creek above the US Highway 23 bridge near Modoc becomes flooded. && LAT...LON 3384 8216 3360 8203 3352 8211 3385 8229 $$
4 follow-up statements
690 WGUS82 KCAE 180140 FLSCAE Flood Statement National Weather Service Columbia SC 940 PM EDT Thu Sep 17 2020 ...The Flood Warning continues for the following rivers in South Carolina... Congaree River At Carolina Eastman affecting Calhoun...Lexington and Richland Counties Congaree River At Congaree National Park-Gadsden affecting Calhoun and Richland Counties .Heavy rain associated with the remnants of Salley will continue to produce elevated river stages along the Congaree River. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety message...never drive vehicles through flooded areas. The water may be too deep to allow safe passage. Never allow children to play in or near flood waters. Stay tuned to noaa weather radio... local media or the internet for further statements and updated forecasts. && SCC017-063-079-190139- /O.EXT.KCAE.FL.W.0065.000000T0000Z-200922T1330Z/ /CEAS1.1.ER.200917T1821Z.200920T1200Z.200921T1330Z.UU/ 940 PM EDT Thu Sep 17 2020 The Flood Warning extended for The Congaree River At Carolina Eastman. * until Tuesday morning...Or until the warning is cancelled. * At 8 PM Thursday the stage was 116.0 feet. * Flood stage is 115.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 118.0 feet by Sunday morning. The river will fall below flood stage by late Monday morning. * At 119.0 feet...Extensive flooding occurs in the Congaree National Park. Some area farmland is flooded. Minor flooding occurs at the Carolina Eastman Facility. * At 115.0 feet...Flooding occurs in low lying areas of the Carolina Eastman Facility and at the Congaree National Park. && LAT...LON 3396 8100 3387 8092 3379 8097 3394 8106 $$ SCC017-079-190139- /O.EXT.KCAE.FL.W.0066.000000T0000Z-200923T1500Z/ /GADS1.1.ER.200917T1815Z.200919T0000Z.200922T1500Z.UU/ 940 PM EDT Thu Sep 17 2020 The Flood Warning extended for The Congaree River At Congaree National Park-Gadsden. * until Wednesday morning...Or until the warning is cancelled. * At 9 PM Thursday the stage was 15.5 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 16.5 feet by tomorrow evening. The river will fall below flood stage by late Tuesday morning. * At 17.0 feet...The access road to the Sandy Run subdivision becomes flooded. The lower boardwalk in the Congaree National Park becomes flooded by Cedar Creek. * At 15.0 feet...Flooding begins in the Congaree National Park. This will begin to produce flooding of portions of the lower boardwalk. && LAT...LON 3384 8090 3380 8083 3377 8085 3380 8091 $$
780 WGUS82 KCAE 181009 FLSCAE Flood Statement National Weather Service Columbia SC 609 AM EDT Fri Sep 18 2020 ...The Flood Warning continues for the following rivers in South Carolina... Congaree River At Congaree National Park-Gadsden affecting Calhoun and Richland Counties. Congaree River At Carolina Eastman affecting Richland, Calhoun and Lexington Counties. .Recent rainfall from the remnants of Sally will continue moving through the Congaree River producing elevated river stages. For the Congaree River...including Columbia, Carolina Eastman, Congaree National Park-Gadsden...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Additional information is available at www.weather.gov. The next statement will be issued this afternoon at 530 PM EDT. && SCC017-079-182215- /O.CON.KCAE.FL.W.0066.000000T0000Z-200923T1500Z/ /GADS1.1.ER.200917T1815Z.200919T0000Z.200922T1500Z.UU/ 609 AM EDT Fri Sep 18 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Congaree River At Congaree National Park-Gadsden. * Until Wednesday morning. * At 5:00 AM EDT Friday the stage was 15.6 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 5:00 AM EDT Friday was 15.8 feet. * Forecast...Forecast...The river will continue rising to near 16.5 feet by this evening. The river will fall below flood stage by late Tuesday morning. * Impact...At 15.0 feet, Flooding begins in the Congaree National Park. This will begin to produce flooding of portions of the lower boardwalk. * Impact...At 17.0 feet, The access road to the Sandy Run subdivision becomes flooded. The lower boardwalk in the Congaree National Park becomes flooded by Cedar Creek. * Impact...At 18.0 feet, Several homes in the Sandy Run subdivision along the river become flooded. At 18 feet the river covers the Weston Lake overlook in the Congaree National Park. Between 18 and 18.5 feet the river begins to cover sections of the elevated boardwalk. * Flood History...No available flood history. && LAT...LON 3384 8090 3380 8083 3377 8085 3380 8091 $$ SCC017-063-079-182215- /O.CON.KCAE.FL.W.0065.000000T0000Z-200922T1330Z/ /CEAS1.1.ER.200917T1821Z.200920T1200Z.200921T1330Z.UU/ 609 AM EDT Fri Sep 18 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Congaree River At Carolina Eastman. * Until Tuesday morning. * At 4:00 AM EDT Friday the stage was 115.1 feet. * Flood stage is 115.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Recent Activity...The maximum river stage in the 24 hours ending at 4:00 AM EDT Thursday was 116.0 feet. * Forecast...Forecast...The river will continue rising to near 118.0 feet by Sunday morning. The river will fall below flood stage by late Monday morning. * Impact...At 115.0 feet, Flooding occurs in low lying areas of the Carolina Eastman Facility and at the Congaree National Park. * Impact...At 119.0 feet, Extensive flooding occurs in the Congaree National Park. Some area farmland is flooded. Minor flooding occurs at the Carolina Eastman Facility. * Flood History...No available flood history. && LAT...LON 3396 8100 3387 8092 3379 8097 3394 8106 $$ MP
248 WGUS82 KCAE 181527 FLSCAE Flood Statement National Weather Service Columbia SC 1127 AM EDT Fri Sep 18 2020 ...The Flood Warning continues for the following rivers in South Carolina... Congaree River At Carolina Eastman affecting Richland, Calhoun and Lexington Counties. For the Congaree River...including Carolina Eastman...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not attempt to drive around barricades or drive cars through flooded areas. Caution is urged when walking near riverbanks. Even 6 inches of fast-moving flood water can knock you off your feet and a depth of 2 feet will float your car. Never try to walk, swim, or drive through such swift water. If you come upon flood waters, stop, turn around and go another way. Additional information is available at www.weather.gov. The next statement will be issued this evening at 1130 PM EDT. && SCC017-063-079-190330- /O.EXT.KCAE.FL.W.0065.000000T0000Z-200921T2217Z/ /CEAS1.1.ER.200917T1821Z.200918T0002Z.200920T2217Z.UU/ 1127 AM EDT Fri Sep 18 2020 ...The Flood Warning is now in effect until Monday evening... The Flood Warning continues for the Congaree River At Carolina Eastman. * Until Monday evening. * At 11:09 AM EDT Friday the stage was 114.6 feet. * Flood stage is 115.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to remain near flood stage then will crest at 115.9 feet Sunday morning. It will then fall below flood stage Sunday evening. * Impact...At 115.0 feet, Flooding occurs in low lying areas of the Carolina Eastman Facility and at the Congaree National Park. * Flood History...This crest compares to a previous crest of 117.4 feet on 01/05/2020. && LAT...LON 3396 8100 3387 8092 3379 8097 3394 8106 $$ DA
028 WGUS82 KCAE 190058 FLSCAE Flood Statement National Weather Service Columbia SC 858 PM EDT Fri Sep 18 2020 ...The Flood Warning is cancelled for the following rivers in South Carolina... Congaree River At Carolina Eastman affecting Calhoun...Lexington and Richland Counties SCC017-063-079-190128- /O.CAN.KCAE.FL.W.0065.000000T0000Z-200921T2217Z/ /CEAS1.1.ER.200918T1200Z.000000T0000Z.200918T1205Z.UU/ 858 PM EDT Fri Sep 18 2020 The Flood Warning is cancelled for The Congaree River At Carolina Eastman. * At 8 PM Friday the stage was 112.4 feet. * Flood stage is 115.0 feet. * The river fell below flood stage this morning. * Forecast...The river will rise to 114.6 feet by Sunday morning. $$ This will be the last statement for this high water event.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this river flood warning went out at Sep 17, 4:55 AM EDT, 4 hours 51 minutes earlier.
Area forecast discussion, Sep 17, 4:55 AM EDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
455 AM EDT Thu Sep 17 2020
.SYNOPSIS...
Tropical Depression Sally will continue weakening as it moves
from southern Alabama this morning through Georgia early this
afternoon and the Midlands this evening. The remnants will move
north of the area tonight and continue tracking northeastward
and into the Atlantic Basin Friday afternoon. Rainfall will
continue through the day and into tonight with heavy rainfall
expected and times. Early this weekend another cold front will
bring in much cooler and drier air to the region.
&&
.NEAR TERM /THROUGH TONIGHT/...
Remnants of Sally will dominate the forecast area through
tonight with heavy rainfall and potential flash flooding
remaining at the forefront of the forecast. Currently Sally is
over southern Alabama and will continue tracking northeastward
through the day and move through the CSRA and Midlands this
evening into early tonight then north of the area overnight.
Along with Sally is a frontal boundary which will push northward
into the forecast area early today then continue moving
northward with the remains of Sally through tonight. Heavy
rainfall and potential for flash flooding remain the focus with
a lower potential for tornadoes as the instability and helicity
parameters struggle to align today.
The heavy rain threat is drive by 850 mb flow around 40 knots
advecting significant moisture into the area through the day
along with isentropic ascent over the frontal boundary. When
combined with a bit of orographic lift...especially over the
western Midlands into the Upstate...the largest area of concern
emerges along and north of the I-20 corridor. Areas along and
south of I-20 are a concern for any rain bands which develop
offshore and move into the area from late morning through the
afternoon. These will be narrower lines however there is
potential for localized heavy rain in the eastern Midlands as
well. Majority of the rainfall will occur through this evening
with amounts ranging from 3 inches in the eastern Midlands to 5
inches in the western Midlands and much of the CSRA. With the
clouds and rain high temperatures will be limited to the mid 70s
to low 80s.
Tonight the remnants of Sally will push north of the forecast
area be along the VA Coast by daybreak Friday. Rainfall will
begin tapering off from south to north overnight as 850 mb flow
turns westerly by midnight then to northerly during the early
morning hours. This will cut off moisture advection into the
area limiting rainfall to moisture which can reach the western
side of Sally's weakening remains. Rainfall totals overnight
will range from around one quarter inch in the CSRA to an inch
and a quarter in the Pee Dee. Low temperatures tonight will be
in the upper 60s to low 70s.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Concern for Friday will shift from rainfall to river flooding
with several area lakes and rivers expected to be near or above
flood stage. By Friday night the deepest moisture will be well
to the NE of the area as the remnants of Sally continue to
accelerate. PWATs will drop to below 1.5 inches across the area
with forecast soundings showing a large influx of dry air moving
into the 700-500mb layer with a subsidence inversion
developing. Some showers will be possible Friday night,
especially closer to the SC coast where moisture will be higher.
Overnight lows drop into the upper 50s in the northern area and
60s elsewhere.
Saturday will begin a significant pattern change across the area as
strong high pressure will be centered near the Great Lakes with
ridging into the SE. This will lead to breezy NE winds developing as
a much cooler and drier airmass dominates. An upper level trough
axis may keep the upper flow out of the SW leading to some lingering
moisture but this will likely help to limit solar insolation and
keep temperatures down as well with highs in the upper 60s to low
70s. Most of the area should remain dry although some models to
indicate that maybe this NE flow isn't quite as strong Saturday
which may allow lower level moisture to stick around for a bit and
lead to chances for showers in the far southern portion of the area.
Does seem likely that most of the area will stay dry for the
majority of the day, however. Saturday night, winds will remain
breezy, continuing to support cold air advection with lows dropping
into the 50s.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A subtle change Sunday as the center of the high moves into the NE
US, allowing for cooler air to funnel down the Lee side of the
Appalachians. The upper level trough will begin to depart which will
shift the deeper flow to out of the NW bringing much dry air to the
entire atmospheric column. Highs slightly cooler Sunday, mostly
in the mid 60s to near 70 with a cool NE breeze making you
forget it's still summer. The high will continue to drift down
over our area which will lead to more sunshine as well as weaker
winds across the area. The airmass will modify through midweek
with temperatures gradually rising, although still around 5
degrees below average by Wednesday. Overnight lows will drop
into the low to mid 50s with plenty of cooler spots seeing their
first sub-50 degree night since spring.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
MVFR/IFR conditions have deteriorated to IFR/LIFR and will
continue as Tropical Depression Sally crosses southeastern
Alabama and Georgia. On and off showers are expected prior to
sunrise, with some periods of heavy rain. Coverage will start to
increase as Sally moves closer, moving into the AGS/DNL area
late Thursday afternoon with gusty winds. Some gusts around
15-20kts possible especially in the afternoon. Isolated
thunderstorms during the late afternoon/evening. Could see some
brief periods of MVFR, but will be IFR for the majority of the
day at Augusta terminals. Conditions will improve ever so
slightly then deteriorate once again tonight to IFR/LIFR. NE
winds 5-10kts today will increase and veer SE/S once the
boundary lifts to our northeast.
EXTENDED AVIATION OUTLOOK...Heavy rain, and
associated MVFR to IFR conditions, expected Thursday night,
possibly into Friday morning, as the remnant tropical low, and
associated moisture, track east across our region. Drier air
will enter the region behind the low and is expected to provide
VFR conditions this weekend into early next week.
&&
.HYDROLOGY...
The heavy rainfall associated with Tropical Depression Sally
will lead to some minor to moderate river flooding along several
rivers of the Midlands and CSRA. Rivers have already been rising
due to reservoir operations in anticipation of the heavy
rainfall. Expect rivers to continue to rise has the rainfall
increasing on Thursday. Expect the major rivers to crest from
Friday into the weekend. This includes the Pee Dee, Enoree,
Congaree, Wateree, Saluda and Stevens Creek.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch from 8 AM EDT this morning through Friday
morning for GAZ040-063>065-077.
SC...Flash Flood Watch from 8 AM EDT this morning through Friday
morning for SCZ016-018-020>022-025>031-035>038-041-115-
116.
&&Hazardous weather outlook, Sep 17, 5:02 AM EDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 502 AM EDT Thu Sep 17 2020 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116- 180915- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg- Northern Lancaster-Southern Lancaster- 502 AM EDT Thu Sep 17 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Sep 17, 9:44 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
944 AM EDT THU SEP 17 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM FUNNEL CLOUD 2 NNW JACKSON 33.36N 81.81W
09/17/2020 AIKEN SC FIRE DEPT/RESCUE
FRIENDSHIP ROAD AND HWY 125.
&&The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 11:22 PM EDT | River Flood Advisory | CAE | Lexington, Richland | 46 hr |
| Sep 17, 7:56 AM EDT | Tornado Warning | CAE | Richland, Sumter | 34 min |
| Sep 17, 8:09 AM EDT | Tornado Warning | CAE | Calhoun, Richland, Sumter | 21 min |
| Sep 17, 8:30 AM EDT | Flash Flood Warning | CAE | Aiken, Edgefield, McCormick | 3 hr |
| Sep 17, 9:22 AM EDT | Flash Flood Warning | CAE | Aiken, Barnwell, Edgefield, McCormick, Newberry, Saluda | 3 hr |
| Sep 17, 9:33 AM EDT | Tornado Warning | CAE | Calhoun, Orangeburg | 27 min |
| Sep 17, 9:46 AM EDT | River Flood Warning | CAE | Calhoun, Richland | 3 days |
| Sep 17, 9:46 AM EDT | River Flood Warning | CAE | Edgefield, McCormick | 12 hr |
| Sep 17, 10:00 AM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Orangeburg | 45 min |
| Sep 17, 10:28 AM EDT | Flash Flood Warning | CAE | Bamberg, Calhoun, Clarendon, Orangeburg, Richland, Sumter | 3 hr |
| Sep 17, 10:38 AM EDT | Flash Flood Warning | CAE | Aiken, Bamberg, Barnwell, Calhoun, Fairfield, Kershaw and 6 more | 3 hr |
| Sep 17, 10:44 AM EDT | Tornado Warning | CAE | Clarendon, Sumter | 46 min |
| Sep 17, 11:01 AM EDT | Tornado Warning | CAE | Clarendon, Sumter | 29 min |
| Sep 17, 11:27 AM EDT | Tornado Warning | CAE | Lee, Sumter | 48 min |
| Sep 17, 11:44 AM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Orangeburg, Sumter | 46 min |
| Sep 17, 12:06 PM EDT | Flash Flood Warning | CAE | Clarendon, Kershaw, Lee, Richland, Sumter | 3 hr |
| Sep 17, 12:39 PM EDT | Tornado Warning | CAE | Clarendon, Sumter | 33 min |
| Sep 17, 12:56 PM EDT | Tornado Warning | CAE | Calhoun, Clarendon, Orangeburg | 36 min |
| Sep 17, 1:11 PM EDT | Tornado Warning | CAE | Sumter | 49 min |
| Sep 17, 1:34 PM EDT | Flash Flood Warning | CAE | Calhoun, Clarendon, Orangeburg, Richland, Sumter | 3 hr |
| Sep 17, 2:37 PM EDT | Severe Thunderstorm Warning | CAE | Lee, Sumter | 23 min |
| Sep 17, 2:52 PM EDT | Severe Thunderstorm Warning | CAE | Clarendon | 40 min |
| Sep 17, 3:02 PM EDT | Tornado Warning | CAE | Clarendon, Sumter | 28 min |
| Sep 17, 3:19 PM EDT | Flash Flood Warning | CAE | Clarendon, Lee, Sumter | 3 hr |
| Sep 17, 5:45 PM EDT | Areal Flood Advisory | CAE | Clarendon, Orangeburg, Sumter | 60 min |
| Sep 17, 6:08 PM EDT | Special Weather Statement | CAE | Clarendon | 22 min |
Nearby
River Flood Warnings in South Carolina, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.